Reflected one-dimensional rarefaction wave in the constant gravity field
Doklady Akademii Nauk, Tome 190 (1970) no. 3, pp. 545-548
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_3_a14,
author = {K. Dzhusupov and K. P. Stanyukovich},
title = {Reflected one-dimensional rarefaction wave in the constant gravity field},
journal = {Doklady Akademii Nauk},
pages = {545--548},
year = {1970},
volume = {190},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_3_a14/}
}
K. Dzhusupov; K. P. Stanyukovich. Reflected one-dimensional rarefaction wave in the constant gravity field. Doklady Akademii Nauk, Tome 190 (1970) no. 3, pp. 545-548. http://geodesic.mathdoc.fr/item/DAN_1970_190_3_a14/